# SDR DALA14008385648

- Difficulty date: February 6, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 1640 LBL 55 HAS LIGHT CORROSION, CUT OUT DAMAGE SECTION OF FLOORBEAM UPPER FLANGE IAW SRM 51-10-02 & 53-00-51, REPAIR 8. FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-00-51 REPAIR 8 & 51-40-05 51-20-01 & 51-40-02.  MAJOR REPAIR.
